# SDR MALA050400

- Difficulty date: May 4, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- Aircraft time: 19,499 hours, 21,148 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Rail
- Part number: 7253710871
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN BNA FOUND AIRSTAIR RAIL ASSEMBLY PN 7253710-871 IS CORRODED AND WILL BE REMOVED AND REPLACED IAW SRM 51-40-21/22.  REF EAMS WORK ORDER 212166 TASK 1521.
